# SDR CA981207027

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL2156B11415
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Line
- Condition: Worn
- Location: Deice System
- Part time: 529 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF THE ENGINES, DISCOVERED THAT THE POWER WIRING TO THE AIR INTAKE HEATING SYSTEM RUBBED ON A RIGID DRAIN.  IT WAS ALSO NOTEDTHAT 5 OF 6 ENGINES INSPECTED HAD A SIMILAR PROBLEM.
